Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 52, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2014, 3:22 PM CDT for 5 counties in Tennessee. It was in force for 68 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 3:22 PM CDT (20:22 UTC)
- Expired
- Jun 5, 2014, 4:30 PM CDT
- In force
- 68 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Lawrence County, TN, Lewis County, TN, Perry County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 125 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 3:30 PM CDT | TSTM WND DMG | 1 W Lawrenceburg, TN | A TREE WAS BLOWN DOWN IN DAVY CROCKETT PARK |
| Jun 5, 3:30 PM CDT | TSTM WND DMG | 6 S Lawrenceburg, TN | A TREE WAS SNAPPED IN LEOMA |
| Jun 5, 4:00 PM CDT | TSTM WND DMG | 5 W Linden, TN | TREES WERE DOWNED ON STATE HIGHWAY 438 WEST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:27 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
075
WUUS54 KOHX 052022
SVROHX
TNC081-099-101-135-181-052130-
/O.NEW.KOHX.SV.W.0052.140605T2022Z-140605T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
322 PM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PERRY COUNTY IN MIDDLE TENNESSEE...
WAYNE COUNTY IN MIDDLE TENNESSEE...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
LAWRENCE COUNTY IN MIDDLE TENNESSEE...
LEWIS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 430 PM CDT
* AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM DARDEN TO
PICKWICK DAM...AND WERE MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINDEN...WAYNESBORO...HOHENWALD...CENTERVILLE...LAWRENCEBURG...
COLLINWOOD...LORETTO...SUMMERTOWN...MOUSETAIL LANDING STATE PARK...
CLIFTON...LUTTS AND FLATWOODS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE
THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER
ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3501 8799 3539 8803 3541 8798 3546 8805
3553 8798 3561 8804 3572 8804 3585 8796
3580 8785 3584 8772 3591 8770 3595 8756
3599 8753 3596 8720 3573 8723 3561 8736
3550 8727 3544 8730 3543 8721 3500 8723
TIME...MOT...LOC 2022Z 266DEG 45KT 3578 8832 3504 8831
$$
SHAMBURGER2 follow-up statements
246
WWUS54 KOHX 052050
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
350 PM CDT THU JUN 5 2014
TNC081-099-101-135-181-052130-
/O.CON.KOHX.SV.W.0052.000000T0000Z-140605T2130Z/
PERRY TN-WAYNE TN-HICKMAN TN-LAWRENCE TN-LEWIS TN-
350 PM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR LEWIS...LAWRENCE...HICKMAN...WAYNE AND PERRY COUNTIES...
AT 347 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MOUSETAIL LANDING STATE PARK TO LUTTS...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
LINDEN...WAYNESBORO...HOHENWALD...CENTERVILLE...LAWRENCEBURG...
COLLINWOOD...LORETTO...SUMMERTOWN...FLATWOODS...CYPRESS INN...
LOBELVILLE AND PLEASANTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE
THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER
ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3501 8799 3539 8803 3541 8798 3546 8805
3553 8798 3561 8804 3572 8804 3585 8796
3580 8785 3584 8772 3591 8770 3595 8756
3599 8753 3596 8720 3573 8723 3561 8736
3550 8727 3544 8730 3543 8721 3500 8723
TIME...MOT...LOC 2050Z 269DEG 45KT 3577 8792 3503 8792
$$
SHAMBURGER038
WWUS54 KOHX 052124
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
424 PM CDT THU JUN 5 2014
TNC081-099-101-135-181-052134-
/O.EXP.KOHX.SV.W.0052.000000T0000Z-140605T2130Z/
PERRY TN-WAYNE TN-HICKMAN TN-LAWRENCE TN-LEWIS TN-
424 PM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR LEWIS...LAWRENCE...HICKMAN...
WAYNE AND PERRY COUNTIES WILL EXPIRE AT 430 PM CDT...
THE STORMS THAT PROMPTED THE WARNING HAVE GREATLY WEAKENED...AND
MOVED QUICKLY OFF TO THE SOUTHEAST. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.
LAT...LON 3501 8799 3539 8803 3541 8798 3546 8805
3553 8798 3561 8804 3572 8804 3585 8796
3580 8785 3584 8772 3591 8770 3595 8756
3599 8753 3596 8720 3573 8723 3561 8736
3550 8727 3544 8730 3543 8721 3500 8723
TIME...MOT...LOC 2124Z 269DEG 45KT 3578 8740 3504 8740
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:45 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 5, 12:45 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1245 PM CDT THU JUN 5 2014 .AVIATION UPDATE... WEAK BOUNDARY REMAINS OVER THE MID-SOUTH WHILE UPSTREAM CONVECTION CONTINUES TO RIDE DOWN INTO THE AREA. OFF AND ON DEVELOPMENT EXPECTED TO CONTINUE WELL THROUGH THE PERIOD...WHICH WILL BRING DOWN CIGS/ VSBYS DOWN AT TIME. OVERNIGHT...LINGERING MOISTURE EXPECTED TO RESULT IN FOG ALL SITES...AND POSSIBLY CLOUDS AOB 1000FT. CONDITIONS FROM THE OVERNIGHT SHOULD IMPROVE 14-15Z. .MORNING UPDATE... SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND SOUTH OF A BOUNDARY...MAINLY ALONG AND SOUTH OF I-40. CONVECTION FROM LAST NIGHT THROUGH THIS MORNING HAS PRODUCED ANYWHERE FROM 2 INCHES OF RAIN UP TO NEAR 8 INCHES ACROSS SOUTHWEST MIDDLE TN. MAIN FRONTAL BOUNDARY LOOKS TO BE NEAR THE TN/KY BORDER AND WITH AMPLE MOISTURE POOLING ALONG IT AND A CONVECTIVE COMPLEX UPSTREAM...MORE SHOWERS AND THUNDERSTORMS ARE LIKELY. WIDESPREAD ADDITIONAL RAINFALL AMOUNTS OVER SW MIDDLE TN SHOULD RANGE FROM 2-3 INCHES...WITH LOCALLY MUCH HIGHER AMOUNTS POSSIBLE THROUGH TONIGHT AND THROUGH FRIDAY NIGHT GIVEN THE ACTIVE FLOW AND POTENTIAL FOR A FEW CONVECTIVE COMPLEXES. WITH THAT...WILL ISSUE A FLASH FLOOD WATCH FOR THE WRN/SWRN AREA OF MIDDLE TN THROUGH FRIDAY NIGHT AT MIDNIGHT. MCS OVER THE PLAINS SHOULD CONTINUE TO THE ESE...WHICH MAY CLIP OUR SWRN CWA LATER TODAY. SHOWERS AND STORMS SHOULD CONTINUE AHEAD OF THAT REGARDLESS...WITH FLASH FLOODING BEING THE MAIN IMMEDIATE THREAT...AND ANY STRONG STORMS BEING CAPABLE OF PRODUCING SMALL HAIL OR STRONG WINDS. WATCH OUT SOON...ALONG WITH THE FORECAST UPDATE. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR TNZ023>025-056>061- 093>095. && AL
Hazardous weather outlook, Jun 5, 10:05 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1005 AM CDT THU JUN 5 2014 TNZ005>011-026>034-062>066-075-077>080-061515- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN- GRUNDY-VAN BUREN- 1005 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ023>025-056>061-093>095-061515- HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- 1005 AM CDT THU JUN 5 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. RAINFALL AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED ACROSS SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2 TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER RAINFALL AMOUNTS WILL BE LIKELY. WITH ONGOING FLOODING...ANY ADDITIONAL RAINFALL WILL FALL ON SATURATED GROUND...RESULTING IN FLASH FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST MIDDLE TENNESSEE THROUGH TONIGHT...GENERALLY SOUTH OF A LINE FROM ERIN TO SHELBYVILLE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. RAINFALL AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED ACROSS SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2 TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER RAINFALL AMOUNTS WILL BE LIKELY. WITH ONGOING FLOODING...ANY ADDITIONAL RAINFALL WILL FALL ON SATURATED GROUND...RESULTING IN FLASH FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE FRIDAY. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 55
In the hours before
Local storm report, Jun 5, 11:58 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1158 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HEAVY RAIN 2 W COLUMBIA 35.62N 87.08W
06/05/2014 M5.50 INCH MAURY TN FACEBOOK
&&
EVENT NUMBER OHX1400376
ALSpecial weather statement, Jun 5, 1:21 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 121 PM CDT THU JUN 5 2014 TNZ024-056>058-060-093>095-052015- GILES-HICKMAN-HUMPHREYS-LAWRENCE-LEWIS-MAURY-PERRY-WAYNE- 121 PM CDT THU JUN 5 2014 ...THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL APPROACHING SOUTHWEST MIDDLE TENNESSEE... AT 111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF BUENA VISTA TO DARDEN...SLOWLY MOVING SOUTHEAST AT 20 MPH. THESE THUNDERSTORMS ARE GOING TO TRAIN OVER THE SAME AREAS THAT RECEIVED ANYWHERE FROM 3 TO 8 INCHES OF RAIN FROM EARLIER STORMS. THIS ADDITIONAL RAINFALL WILL LIKELY MAKE THE FLOODING SITUATION WORSE ACROSS THE ALREADY FLOODED AREAS OF HICKMAN...PERRY... AND LEWIS COUNTIES...AND EVENTUALLY OVER MAURY...LAWRENCE AND GILES COUNTIES. SOME SPECIFIC LOCATIONS IN THE PATH INCLUDE MOUSETAIL LANDING STATE PARK...LOBELVILLE...CLIFTON...LINDEN...PLEASANTVILLE...FLATWOODS... KIMMINS...WAYNESBORO...HOHENWALD...COLLINWOOD...WESTPOINT AND HENRYVILLE. IN ADDITION TO THE RAINFALL AND ADDITIONAL FLASH FLOODING CONCERNS...WINDS AROUND 40 MPH WILL BE POSSIBLE WITH THESE STORMS. AL
Local storm report, Jun 5, 1:55 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 5 N MCMINNVILLE 35.76N 85.78W
06/05/2014 WARREN TN 911 CALL CENTER
16 TREES REPORTED DOWN ACROSS MAINLY THE NORTHERN PART
OF WARREN COUNTY
&&
EVENT NUMBER OHX1400377
SHAMBURGERLocal storm report, Jun 5, 1:57 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
157 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS THE
COUNTY. SEVERAL ROAD SIGNS AND A FLAG POLE BENT OVER
&&
EVENT NUMBER OHX1400378
SHAMBURGERLocal storm report, Jun 5, 1:58 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
158 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WOODLAWN 36.54N 87.51W
06/04/2014 MONTGOMERY TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
WOODLAWN
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN AMATEUR RADIO
SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
DOWN AND POWER OUTAGES.
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS THE
COUNTY. SEVERAL ROAD SIGNS AND A FLAG POLE BENT OVER
0100 AM TSTM WND DMG 5 N MCMINNVILLE 35.76N 85.78W
06/05/2014 WARREN TN 911 CALL CENTER
16 TREES REPORTED DOWN ACROSS MAINLY THE NORTHERN PART
OF WARREN COUNTY
0125 AM LIGHTNING 6 SE NASHVILLE 36.11N 86.71W
06/05/2014 DAVIDSON TN BROADCAST MEDIA
CHURCH STRUCK BY LIGHTNING ON VULTEE BLVD AND DESTROYED
BY FIRE
0130 AM TSTM WND DMG FRANKLIN 35.93N 86.84W
06/05/2014 WILLIAMSON TN TWITTER
NUMEROUS TREES BLOWN DOWN IN FRANKLIN ON HENPECK LANE
AND OAK LEAF DRIVE AND POWER POLE SNAPPED.
0130 AM TSTM WND DMG COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.
0230 AM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/05/2014 BEDFORD TN FACEBOOK
TREES BLOWN DOWN IN SHELBYVILLE
0232 AM HAIL WHITE HOUSE 36.46N 86.67W
06/05/2014 E1.00 INCH ROBERTSON TN BROADCAST MEDIA
FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE
HOUSE BY FORECAST MEDIA.
0630 AM TSTM WND DMG 5 WNW ETHRIDGE 35.34N 87.39W
06/05/2014 LAWRENCE TN FACEBOOK
SEVERAL TREES SNAPPED AND UPROOTED ACROSS NORTHERN
LAWRENCE COUNTY INCLUDING ON OAKS ROAD.
0700 AM FLASH FLOOD HOHENWALD 35.55N 87.56W
06/05/2014 LEWIS TN FACEBOOK
PUBLIC REPORTS MAJOR FLOODING IN HOHENWALD WITH HIGHWAY
412 UNDER WATER
0710 AM TSTM WND DMG PULASKI 35.20N 87.03W
06/05/2014 GILES TN EMERGENCY MNGR
NUMEROUS TREES DOWN ALL ACROSS GILES COUNTY
0800 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
WATER OVER ROAD.
0800 AM HEAVY RAIN HOHENWALD 35.55N 87.56W
06/05/2014 M7.33 INCH LEWIS TN FACEBOOK
OVERNIGHT RAINFALL TOTAL THROUGH 8AM
0805 AM FLASH FLOOD LAWRENCEBURG 35.25N 87.34W
06/05/2014 LAWRENCE TN TWITTER
BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG
0850 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN FACEBOOK
ONE WATER RESCUE PERFORMED ACROSS MAURY COUNTY
0855 AM HEAVY RAIN LOBELVILLE 35.75N 87.80W
06/05/2014 M7.45 INCH PERRY TN MESONET
BUFFALO RIVER GAUGE AT LOBELVILLE MEASURED 7.45 INCHES
OF RAIN AS OF 855 AM.
0930 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.41W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
*** 1 FATAL *** ROAD ERODED BY FLOOD WATER...SWEPT CAR
55 YARDS OFF ROAD. 1 FATALITY
1015 AM FLASH FLOOD CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN FACEBOOK
SEVERAL ROADS FLOODED ALL ACROSS HICKMAN COUNTY
1030 AM FLASH FLOOD PULASKI 35.20N 87.03W
06/05/2014 GILES TN EMERGENCY MNGR
WIDESPREAD FLOODING ACROSS GILES COUNTY WITH SEVERAL
ROAD CLOSURES. TWO WATER RESCUES FROM VEHICLES.
1117 AM FLASH FLOOD LOBELVILLE 35.75N 87.80W
06/05/2014 PERRY TN FACEBOOK
MAIN STREET IN LOBELVILLE FLOODED
1120 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN BROADCAST MEDIA
15 TO 20 PLACES WITH ROADS WASHED OUT DUE TO FLOODING
IN NORTHERN LAWRENCE COUNTY
1155 AM HEAVY RAIN 2 W COLUMBIA 35.62N 87.08W
06/05/2014 M5.50 INCH MAURY TN FACEBOOK
&&
EVENT NUMBER OHX1400358 OHX1400357 OHX1400378 OHX1400377 OHX1400366
OHX1400362 OHX1400373 OHX1400367 OHX1400356 OHX1400371 OHX1400365
OHX1400368 OHX1400359 OHX1400361 OHX1400360 OHX1400364 OHX1400363
OHX1400372 OHX1400369 OHX1400370 OHX1400374 OHX1400375 OHX1400376
SHAMBURGERSpecial weather statement, Jun 5, 2:01 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
201 PM CDT THU JUN 5 2014
TNZ056-093-052000-
PERRY-WAYNE-
201 PM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR PERRY AND WAYNE COUNTIES...
AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DECATURVILLE TO
SELMER...MOVING SOUTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MOUSETAIL LANDING STATE PARK...
FLATWOODS...CLIFTON...LUTTS AND WAYNESBORO.
CONTINUOUS LIGHTNING...PEA TO HALF INCH SIZE HAIL...AND WINDS 40 TO
50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3501 8799 3529 8799 3530 8802 3537 8803
3539 8803 3541 8798 3545 8805 3550 8798
3561 8804 3573 8803 3566 8774 3562 8766
3557 8765 3555 8769 3551 8769 3548 8772
3540 8757 3530 8758 3500 8797
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jun 4, 10:05 PM CDT | Special Weather Statement | OHX | Sumner | 25 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 49 min |
| Jun 4, 10:32 PM CDT | Special Weather Statement | OHX | Macon | 28 min |
| Jun 4, 10:55 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 35 min |
| Jun 4, 11:09 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 36 min |
| Jun 5, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 42 min |
| Jun 5, 12:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 12:55 AM CDT | Special Weather Statement | OHX | Robertson | 50 min |
| Jun 5, 1:03 AM CDT | Special Weather Statement | OHX | Maury, Williamson | 42 min |
| Jun 5, 1:42 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Marshall, Rutherford | 33 min |
| Jun 5, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 36 min |
| Jun 5, 2:19 AM CDT | Special Weather Statement | OHX | Hickman, Humphreys | 41 min |
| Jun 5, 2:25 AM CDT | Special Weather Statement | OHX | Sumner | 35 min |
| Jun 5, 2:30 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 15 min |
| Jun 5, 3:01 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys | 3 hr |
| Jun 5, 3:14 AM CDT | Special Weather Statement | OHX | Grundy | 31 min |
| Jun 5, 3:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 3:37 AM CDT | Flash Flood Warning | OHX | Hickman, Humphreys | 3 hr |
| Jun 5, 3:41 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 5, 3:46 AM CDT | Special Weather Statement | OHX | Perry | 44 min |
| Jun 5, 3:51 AM CDT | Special Weather Statement | OHX | Maury | 39 min |
| Jun 5, 4:15 AM CDT | Special Weather Statement | OHX | Lewis | 45 min |
| Jun 5, 4:19 AM CDT | Areal Flood Advisory | OHX | Perry | 3 hr |
| Jun 5, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 50 min |
| Jun 5, 4:48 AM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Jun 5, 5:02 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 43 min |
| Jun 5, 5:18 AM CDT | Special Weather Statement | OHX | Giles | 27 min |
| Jun 5, 5:58 AM CDT | Flash Flood Warning | OHX | Dickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more | 5 hr |
| Jun 5, 6:27 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 63 min |
| Jun 5, 6:53 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 37 min |
| Jun 5, 8:15 AM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 3 hr |
| Jun 5, 8:17 AM CDT | River Flood Warning | OHX | Perry | 35 hr |
| Jun 5, 8:20 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Perry, Wayne | 3 hr |
| Jun 5, 8:27 AM CDT | Special Weather Statement | OHX | Williamson | 48 min |
| Jun 5, 8:33 AM CDT | Special Weather Statement | OHX | Lewis | 42 min |
| Jun 5, 9:41 AM CDT | Special Weather Statement | OHX | Giles | 64 min |
| Jun 5, 10:01 AM CDT | Flash Flood Watch | OHX | Dickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more | 30 hr |
| Jun 5, 11:03 AM CDT | Flash Flood Warning | OHX | Giles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more | 8 hr |
| Jun 5, 1:57 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Perry, Wayne | 5 hr |
| Jun 5, 2:01 PM CDT | Special Weather Statement | OHX | Perry, Wayne | 59 min |
| Jun 5, 2:38 PM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Jun 5, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 53 min |
| Jun 5, 3:30 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 33 min |
| Jun 5, 6:39 PM CDT | River Flood Warning | OHX | Hickman | 18 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.